By Topic

Output Feedback Control of Markovian Jump Repeated Scalar Nonlinear Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ligang Wu ; Space Control & Inertial Technol. Res. Center, Harbin Inst. of Technol., Harbin, China ; Xiaojie Su ; Peng Shi

This paper is concerned with the induced ℓ2 dynamic output feedback controller (DOFC) design problem for discrete-time Markovian jump repeated scalar nonlinear systems. By employing both the switching-sequence dependent Lyapunov function approach and the positive definite diagonally dominant Lyapunov function technique, a sufficient condition is first established, which guarantees the underlying system to be stochastically stable with an induced ℓ2 disturbance attenuation performance. Then the desired full- or reduced-order DOFCs are designed by using projection approach. Cone complementarity linearization procedure is employed to cast the nonconvex feasibility problem into a sequential minimization problem. Finally, a numerical example is presented to show the effectiveness of the proposed methods.

Published in:

Automatic Control, IEEE Transactions on  (Volume:59 ,  Issue: 1 )